# SDR SWAA2023062753396

- Difficulty date: May 28, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H SIDEPLATE HAS CORROSION AT FASTENER HOLES LBL 21; STA.727H-727I<[01] REMOVED CORROSION L/H SIDEPLATE AT FASTENER HOLES LBL 21; STA.727H-727I. MAX MATERIAL LOSS 0.007?; MAX ALLOWED 0.004?; REMAINING MATERIAL IS 0.033?. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] ALL WORK TO REPAIR SIDE PLATE WILL BE PERFORMED ON JOB CARD TTG8Q00LAZ3B;[03] VERIFIED 1. NICHOLAS AYLOR (TECHNICIAN); 01-JUN-2023 09:02 UTC REMOVED CORROSION L/H SIDEPLATE AT FASTENER HOLES LBL 21; STA.727H-727I. MAX MATERIAL LOSS 0.007?; MAX ALLOWED 0.004?; REMAINING MATERIAL IS 0.033?. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[04] VERIFIED ALL WORK TO BE C/W ON TTG8Q00LAZ3B. BETWEEN 727D +10 THRU 747+9.5.
